# SDR SWAA2022041894134

- Difficulty date: April 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 59,261 hours, 34,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN OVERHEAD EXIT SIGN MISSING (FRONT PORTION ONLY) / [01] REPLACED LENS PER AMM 33-51-01.
